| Model Number |
328203 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.Device manufacture date: unknown.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Investigation conclusion: unable to perform complaint lot history check for needle clog due to unknown lot number.The occurrence is unknown since the lot number is unknown.This will be considered the 1st related complaint for guidance on the investigation.Due to the batch being unknown, no dhr review can be completed.As no samples and/or photo(s) were received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.
Event or Problem Description
It was reported that the bd ultra-fine¿ pen needles was unable to prime.The following information was provided by the initial reporter: consumer reported bd pen needles clog during flow check.